Results 1 to 10 of 10

Thread: Please Advise

  1. #1
    shocky is offline Junior Member
    Join Date
    Apr 2013
    Posts
    52

    Please Advise

    Hello and thanks for any help.

    Ok so I took a cycle about 3 years back. (Young and stupid) Did everything that I possibly could wrong but thankfully the only side I have is some gyno. I took Test and Tren for about 10 weeks. Well long story short I have taken Nolva and Arimidex and it has done nothing to help. Ive done my research now and realize that it can be Prolactin Gyno cause by the tren? I need some advise as to what to take that may help reverse it some how.

    I know Letro, Dostinex, Parmi, are all viable options but im unsure as to dosage or which might work better? Also not to sure about rebound effect.

    I am doing some research but would appreciate any help.

  2. #2
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    Well you're not out of the woods yet. But when did your gyno develop exactly? 3 years ago? If so, you need surgery, nothing else will work.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  3. #3
    shocky is offline Junior Member
    Join Date
    Apr 2013
    Posts
    52
    Probably around 2 years but the lump still hurts some days its not to bad somedays its bigger idk wt*. lol

  4. #4
    shocky is offline Junior Member
    Join Date
    Apr 2013
    Posts
    52
    I was told that as long as it is tender to the touch then it hasnt really set in and can still be reversed maybe not all the way but to a point.

  5. #5
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    So this appeared 1 year after you cycled??
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  6. #6
    shocky is offline Junior Member
    Join Date
    Apr 2013
    Posts
    52
    like 6 months later because i continued with nolva after the cycle.. then i took arimidex for like 4 months as well. Then i started a higher dose of Nova and nothing. Then doing some research i realized that nova and arimi dont do much when it comes to a Tren cycle.

  7. #7
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    Ok so it's 2 and a half years old.

    You can try Raloxifene, but I highly doubt that anything will work. You're going to need surgery.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  8. #8
    Back In Black's Avatar
    Back In Black is offline Beach Bodybuilder ~Elite-Hall of Fame~
    Join Date
    Mar 2006
    Location
    Blighty
    Posts
    17,186
    Quote Originally Posted by shocky
    I was told that as long as it is tender to the touch then it hasnt really set in and can still be reversed maybe not all the way but to a point.
    That's nonsense, it means its still likely growing.
    NO SOURCES GIVEN

  9. #9
    shocky is offline Junior Member
    Join Date
    Apr 2013
    Posts
    52
    So what would you recommend?

  10. #10
    Freestyle Child is offline Junior Member
    Join Date
    May 2013
    Location
    ON, Canada
    Posts
    88
    Get to your doc and get referred to a general surgeon.. If you have a lump it's most likely prolactin gyno, progesterone gyno usually causes an enlargement of the nipple area, the actual areola, not a lump under it.

    Most likely if you show your doctor your gyno symptoms he will order blood work for estrogen and testosterone maybe a few other things.. And if he doesn't you should ask for it.. Besides that get referred to a surgeon bro.

    Grind Hard, Stay Humble.
    Freestyle Child.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •